# SDR HNAA2025121500855

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 45,397 hours, 41,383 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200310052
- Condition: Faulted
- Location: Anti Ice
- Part time: 44,994 hours, 4,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE #2 BLEED OVERHEAT FOLLOWED BY WING ANTI ICE FAIL, STAB ANTI ICE FAIL, AND ICE COND ANTI ICE INOP.     R&R #200 THERMOSTAT AFN AC POSTMOD IN REF TO EMB 145 AMM 36-11-06. NO DEFECTS NOTED OPS CHK REQ. (SS) OPS AND LEAK CHECK GOOD. ANTI ICING SYSTEM OPS CHECK GOOD IAW AMM 30-00-00. A/C OK FOR SERVICE AT THIS TIME.
